UM

Browse/Search Results:  1-10 of 12 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite  |  View/Download:8/0  |  Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
Favorite  |  View/Download:11/0  |  Submit date:2019/02/12
The largest eigenvalue distribution of the laguerre unitary ensemble Journal article
Acta Mathematica Scientia, 2017,Volume: 37,Issue: 2,Page: 439-462
Authors:  Shulin LYU;  Yang CHEN
Favorite  |  View/Download:6/0  |  Submit date:2019/02/12
Differential Equations  Orthogonal Polynomials  Painlev´e Equations  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen H.;  Filipuk G.;  Chen Y.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Asymptotic Expansions  Difference Equations  Orthogonal Polynomials  Singularity Confinement  
Exceptional solutions to the Painlevé VI equation associated with the generalized Jacobi weight Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 1
Authors:  Lyu S.;  Chen Y.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Asymptotic Expansions  Hankel Determinants  Painléve Equations  
Perturbed Hankel determinant, correlation functions and Painlevé equations Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 2
Authors:  Min Chen;  Yang Chen;  Engui Fan
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Perturbed Laguerre unitary ensembles, Hankel determinants, and information theory Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 18,Page: 4840-4851
Authors:  Basor E.;  Chen Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
15b52  34m55  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
Favorite  |  View/Download:6/0  |  Submit date:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory  
Continuous and Discrete Painlevé Equations Arising from the Gap Probability Distribution of the Finite n Gaussian Unitary Ensembles Journal article
Journal of Statistical Physics, 2014,Volume: 157,Issue: 2,Page: 363-375
Authors:  Man Cao;  Yang Chen;  James Griffin
Favorite  |  View/Download:6/0  |  Submit date:2019/02/12
Gap Probability  Painlevé Equations  Random Matrices  
Random matrix models, double-time Painlevé equations, and wireless relaying Journal article
Journal of Mathematical Physics, 2013,Volume: 54,Issue: 6
Authors:  Chen Y.;  Haq N.S.;  McKay M.R.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12